Royal-statistical-society meeting on chaos

Tong, Howell and Smith, R.L. (1992) Royal-statistical-society meeting on chaos. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 301-302. ISSN 1369-7412. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 27 Jul 2009 22:38
Last Modified: 25 Jun 2014 09:35
Resource URI: http://kar.kent.ac.uk/id/eprint/22259 (The current URI for this page, for reference purposes)
  • Depositors only (login required):